# SDR DALA2025120208781

- Difficulty date: December 1, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 77,878 hours, 29,990 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 7290
- Condition: Inoperative
- Location: Zone 600 Flap
- Part time: 24,767 hours, 10,399 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO MIA DUE TO FLAP LOCKOUT AND GO AROUND AT FLL.   SERVICED RT WING FLAP TRANSMISSIONS, REPLACED FSEU, FLAP POSITION INDICATOR AND RT POSITION TRANSMITTER. FLAP OPS CHECK GOOD.
